Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feels dizzy and nausea while in shower after a long sleep. Is it related to blood coagulation?

How come when I sleep for a long time (12 to 14 hours) and get up to take a shower, I get extremely dizzy and nauseated to the point where I can t hold myself up? My teacher who is a paramedic instructor said it had something to do with my blood coagulating, I couldn t remember everything he said, so maybe you could help answer my question?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
the cause for a condition like this could be due to Anemia most likely.
few questions would help to be precise
1)How often you get these episodes.
2)whats your age and gender?
3)When did you first get this symptom?Is it only during shower or while standing for long time any where?
4)Any other symptoms like palpitation, sweating etc?
hope you find my questions relevant.feel free to ask any more questions
Thanking you
Dr Samir
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor